This question was answered on Tue 20, Jul 2010 07:03pm by Dr Purnendu Sekhar Das

hey! h pylori flare up? or something else?

    
Asked by chrstnyo (Female; 20; UNITED STATES ) on Wed 02, Jun 2010 11:46am

hey! okay, im 20 years old and a female. first off, i have had h pylori and acid reflex problems for a while. i've noticed ive been getting burning in the stomach and discomfort and constant burping for a week and a half now. i also have vaginal discharge that im pretty sure is maybe part of a yeast infection. i have taken four pregnancy with in the last two weeks, my last one being taken this morning which is four days before i should get my period. they have all came back negative thanks goodness! call me paranoid but just making sure. i was wondering if h pylori can flare up again and if maybe this is all just nerves or something. thanks!

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Purnendu Sekhar Das  on Tue 20, Jul 2010 07:03pm:

Hi, the symptoms that you have described can be due to a re-infection with H. pylori. The H. pylori bacterium is a type of harmful microorganism that can infect the stomach and cause such diseases as peptic ulcer and gastritis. Symptoms of an infection of Helicobacter pylori bacteria, gastritis and peptic ulcer can include epigastric pain, and burning in the upper abdomen. Other symptoms can include nausea, vomiting, and pain between the shoulder blades in the back. Diagnosing an infection of H. pylori begins with taking a thorough personal and family medical history, including symptoms, and completing a physical examination. Tests like the Urea Breath Test can provide a clue to the condition. However the definitive proof of infection can be obtained through an endoscopic biopsy from the duodenum and subsequent Rapid Urease test. You need to consult your primary care physician for management of the condition. I hope this information is of help to you.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
itching vagina     Wristpain     sweat     vaginafat     Search for answers     fractured rib and b12 deficiency     bed sore     It mastibution healthy for a pregnent woman     breast milk     bleeding after menopause     mid     burn blister     Search for answers     bleeding between periods     Hell     Search for answers     restless     punctatemass     penis knuckles     6_S3_     rash on thighsstrong coloured urine     dr sheetal kaul tinnitus     Search for answers     Is it safe to have an iv in your arm when exersising     Search for answers     LSD     whatis treatment for rosaeca     Search for answers     ivf     HowlongdoesittakeforCyclobenzaprinetogetoutofan80yearoldmalessy72734Enteryourcommentshereempty     varicose veins in bladder     reqest     Search for answers     LEG PAIN     Search for answers     mercury     search     Search for answers     can I take expired bedoyecta tri injections     cystexandimplanon     testicular     ascorbic acid in miscarriage     sour20taste20in20mouth20after20antibiotics     Search for answers     WHat does mildly heterogeneous bone marrow signal mean     Search for answers     thinning     Pregnant pre cum     backandsidepainwhenicough     Search for answers     ibs     i want to know any substitute of vepan250 tab     Search for answers     pills     lump on left testicle     Massive Diarrhea     Eyes specialist     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats